# SDR SWIA202266605

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000742
- Aircraft time: 9,758 hours, 7,540 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PARK BRK NOT RELEASED ON APPROACH.  RAN QRH AND MESSAGE EXTINGUISHED.  DIVERTED TO LAX FOR PRECAUTION   (FLIGHT #3745 FILED CLOSED)   REPLACED DUAL EMERGEN. PARK VALVE PER AMM 32-44-01, ADJUSTED AND TESTED PER AMM 33-44-00. CYCLED PARKING BRAKE, CHECKS GOOD, NO LEAKS OR FAULTS NOTED. AREA CLEANED AND PANELS SECURED AS REQUIRED. OPS CHECKS GOOD.
